RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Semim. im. I. G. Petrovskogo:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Semim. im. I. G. Petrovskogo, 2009, Issue 27, Pages 176–234 (Mi tsp33)  

This article is cited in 2 scientific papers (total in 2 papers)

Derivation of equations of seismic and acoustic wave propagation and equations of filtration via homogenization of periodic structures

A. M. Meirmanov


Full text: PDF file (432 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 163:2, 111–150

Bibliographic databases:

UDC: 517.958:531.72, 517.958:539.3

Citation: A. M. Meirmanov, “Derivation of equations of seismic and acoustic wave propagation and equations of filtration via homogenization of periodic structures”, Tr. Semim. im. I. G. Petrovskogo, 27, 2009, 176–234; J. Math. Sci. (N. Y.), 163:2 (2009), 111–150

Citation in format AMSBIB
\Bibitem{Mei09}
\by A.~M.~Meirmanov
\paper Derivation of equations of seismic and acoustic wave propagation and equations of filtration via homogenization of periodic structures
\serial Tr. Semim. im. I. G. Petrovskogo
\yr 2009
\vol 27
\pages 176--234
\mathnet{http://mi.mathnet.ru/tsp33}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2882744}
\zmath{https://zbmath.org/?q=an:1185.35195}
\elib{http://elibrary.ru/item.asp?id=15312364}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2009
\vol 163
\issue 2
\pages 111--150
\crossref{https://doi.org/10.1007/s10958-009-9666-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350733363}


Linking options:
  • http://mi.mathnet.ru/eng/tsp33
  • http://mi.mathnet.ru/eng/tsp/v27/p176

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Meirmanov, S. A. Gritsenko, “Homogenization of the equations of filtration of a viscous fluid in two porous media”, Siberian Math. J., 59:5 (2018), 909–921  mathnet  crossref  crossref  isi
    2. A. M. Meirmanov, O. V. Galtsev, S. A. Gritsenko, “On homogenized equations of filtration in two domains with common boundary”, Izv. Math., 83:2 (2019), 330–360  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:91
    Full text:39
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019